# SDR CA140526011

- Difficulty date: May 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,191 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: 19092385901
- Condition: Broken
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT AILERON TRIM ON TRIM IND .1250 RUDDER TRIM REQUIRED TO FLY S+L FUEL BALANCED.  DURING TROUBLESHOOTING FOUND BOTH LT & RT INBD FLAP TRACKS NR 1 LOWER FLAP RODS BROKEN IN HALF.  ALSO, BOTH LT AND RT INBD FLAP TRACKS NR 2 FWD RODS BENT.  REF IPC 57-54-00-01, FIG 01, SHEET 1 AND SHEET 5.  PN 190-92385-901, LT & RT BROKEN AND, PN 190-92387-901, LT & RT BENT.  LT AND RT INBD AFT FLAP CONTROL RODS FOUND BROKEN . RODS REPLACED IAW AMM 57-54-30, PB401.  FLAP SYSTEM FUNCTION CHECKED IAW AMM 27-50-00-710-80-1A. NO FAULTS.
